MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire technical support informed the customer to calibrate the device first and if issue continues he needs to replace the 02 sensor.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported he was having issue with the oxygen on the sipap ventilator.The customer reported there was no patient involvement associated with the reported event.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12200129
Report Number2021710-2021-14153
Device Sequence Number11660299
Product Code CBK
UDI-Device Identifier10846446004847
UDI-Public(01)10846446004847(11)20070510
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number675-CFG-005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1